MathSciNet Relay Station
MathSciNet bibliographic data
MR1938185 45G10 (45D05 47H09 47H10 47N20)
Banaś, J.; Rzepka, B. An application of a measure of noncompactness in the study of asymptotic stability. Appl. Math. Lett. 16 (2003), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement